# SDR DL72L953893

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-1 LETTER CHECK, FOUND NR 2 L/E FLAP ACTUATOR ATTACH BRACKET CRACKED AT UPPER AND LWR CORNERS, I/B SIDE.  REPAIRED PER M/M 57-20-21 PAR 12.
